Geometric Analysis and Geometric Topology

[1] Global uniqueness of the minimal sphere in the Atiyah--Hitchin manifold

Chung-Jun Tsai National Taiwan University Mu-Tao Wang Columbia University

Analysis of PDEs Differential Geometry Geometric Analysis and Geometric Topology Mathematical Physics mathscidoc:1804.03011

[ Download ] [ 2018-04-30 14:38:09 uploaded by mutaowang ] [ 21 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A strong stability condition on minimal submanifolds and its implications

Chung-Jun Tsai National Taiwan University Mu-Tao Wang Columbia University

Analysis of PDEs Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1804.03010

[ Download ] [ 2018-04-30 14:31:24 uploaded by mutaowang ] [ 14 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A volume preserving flow and the isoperimetric problem in warped product spaces

Pengfei Guan McGill University Junfang Li University of Alabama Mu-Tao Wang Columbia University

Analysis of PDEs Differential Geometry Geometric Analysis and Geometric Topology Metric Geometry mathscidoc:1804.03009

[ Download ] [ 2018-04-30 14:24:26 uploaded by mutaowang ] [ 18 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Quasi-local mass at the null infinity of the Vaidya spacetime

Mu-Tao Wang Columbia University Po-Ning Chen University of California, Riverside Shing-Tung Yau Harvard University

Geometric Analysis and Geometric Topology Mathematical Physics Publications of CMSA of Harvard Theoretical Physics mathscidoc:1804.15001

Harv. Univ. Cent. Math. Sci. Appl. Ser. Math., 1, 33-48
[ Download ] [ 2018-04-30 14:16:08 uploaded by mutaowang ] [ 17 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Curvature aspects of graphs

F. BAUER Max Planck Institute for Mathematics in the Sciences F. CHUNG University of California, San Diego Yong Lin Renmin University of China Yuan Liu Institute of Computational Mathematics and Scientific/Engineering Computing. Chinese Academy of Sciences

Combinatorics Geometric Analysis and Geometric Topology mathscidoc:1804.06006

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 145, 2033-2042, 2017.1
[ Download ] [ 2018-04-03 14:58:45 uploaded by linyong01 ] [ 24 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Stochastic completeness for graphs with curvature dimension conditions

Bobo Hua Fudan University Yong Lin Renmin University of China

Combinatorics Geometric Analysis and Geometric Topology mathscidoc:1804.06005

Advances in Mathematics, 306, 279-302, 2017.1
[ Download ] [ 2018-04-03 14:44:47 uploaded by linyong01 ] [ 16 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Harnack inequalities for graphs with non-negative Ricci curvature

Fan Chung University of California, SanDiego Yong Lin Renmin University o China S.-T. Yau Harvard University

Combinatorics Geometric Analysis and Geometric Topology mathscidoc:1804.06002

Journal of Mathematical Analysis and Applications, 415, 25-32, 2014.1
[ Download ] [ 2018-04-03 14:15:31 uploaded by linyong01 ] [ 14 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] A four-dimensional Neumann ovaloid

Lavi Karp ORT Braude College Erik Lundberg Florida Atlantic University

Analysis of PDEs Geometric Analysis and Geometric Topology Numerical Analysis and Scientific Computing mathscidoc:1803.43015

Arkiv for Matematik, 55, 2017
[ Download ] [ 2018-03-01 17:09:14 uploaded by arkivadmin ] [ 22 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Approximations and examples of singular Hermitian metrics on vector bundles

Genki Hosono The University of Tokyo

Complex Variables and Complex Analysis Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1803.43012

Arkiv for Matematik, 55, 2017
[ Download ] [ 2018-03-01 16:57:47 uploaded by arkivadmin ] [ 11 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] The tempered spectrum of a real spherical space

Friedrich Knop Emmy-Noether Zentrum Bernhard Krotz Universitat Paderborn Henrik Schlichtkrull University of Copenhagen

Algebraic Geometry Algebraic Topology and General Topology Arithmetic Geometry and Commutative Algebra Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1803.43006

Acta Mathematica, 218, (2), 2017
[ Download ] [ 2018-03-01 14:56:38 uploaded by actaadmin ] [ 21 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved